# SDR AALA201712279044

- Difficulty date: December 23, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 11,268 hours, 1,140 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 4441295115
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  CREW OXYGEN PRESSURE APPROACHING OR BELOW DEPARTURE LIMIT OF 1350 PSI. REPLACED CREW O2 BOTTLE IAW MM 12-15-08.
